BibTeX record journals/dmaa/MeybodiHSS19

download as .bib file

@article{DBLP:journals/dmaa/MeybodiHSS19,
  author    = {M. Alambardar Meybodi and
               Mohammad Reza Hooshmandasl and
               P. Sharifani and
               Ali Shakiba},
  title     = {Domination cover number of graphs},
  journal   = {Discret. Math. Algorithms Appl.},
  volume    = {11},
  number    = {2},
  pages     = {1950020:1--1950020:17},
  year      = {2019},
  url       = {https://doi.org/10.1142/S1793830919500204},
  doi       = {10.1142/S1793830919500204},
  timestamp = {Wed, 12 Aug 2020 10:35:03 +0200},
  biburl    = {https://dblp.org/rec/journals/dmaa/MeybodiHSS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics